# SDR P5CA9701449

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Fod Damage
- Location: Nr 3  Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE WALKAROUND, FOUND DAMAGE TO FAN BLADES, INLET CASE AND NOSE COWL.  SUSPECT THE DAMAGE OCCURRED ON LANDING SINCE THAT WAS THE LAST TIME THE ENGINE WAS OPERATED AND DAMAGE WOULD HAVE RESULTED IN OPERATIONAL PROBLEMS.  ENGINE REMOVED AND REPLACED PER POLAR WORK CARDS M 7100-002 ENGINE RUN PER M/M 71-00-00.
